Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Pregnant. Vomiting even after taking doxinate. Looking for cure

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
My Wife is pregnent and it's just confirmed. i think she is in her 5 or 6 week of her pregnancy. She is vomiting a lot even after taking the Doxinate. Can you please help us. On providing all the details of pregancies like what to do and not.
Posted Wed, 20 Feb 2013 in Early Pregnancy Signs and Symptoms
Answered by Dr. S Patra 1 hour later
Thanks for posting query.

I have gone through your wife's history in details.

Nausea/vomiting or morning sickness is quite common phenomena in the early weeks of pregnancy. Your wife may need medical attention/hospitalization in case of excessive vomiting for several days or Hyperemesis Gravidarum.

Do following things throughout Pregnancy period :

1) Continue above prescribed medicine (Folic acid & Doxinate tablet up to 12 weeks) including Thyroid tablets on recommended dose.
2) Take Healthy protein XXXXXXX diet (Milk/Meat/Fish/Pulses/Beans/Nuts/Dals etc.) with extra 350 Kcal/day than usual and eat leafy vegetables & fresh fruits.
3) Take dry food preferably puffed rice or other to avoid the tendency of nausea.
4) Drink lots of fluid/water to stay hydrated & for better feto-placental circulation.
5) Take an adequate bed rest and preferably 8-10 hrs daily in divided schedule.
6) Main personal hygiene including breast & genital care with proper washing.
7) Try to avoid stress/tension/emotional upset by regular XXXXXXX breathing.
8)Do periodic check up as per schedule with one Ultrasonography scan around 8-10 weeks if other complication (like bleeding) is not there.Also repeat scan is needed in later month to assess growth & development of fetus.
9) Take Iron/calcium supplements from 16 weeks onwards, Two doses of TT in the 2nd trimester and complete all necessary investigations.
10) Periodic measurement of Weight gain and blood pressure. 10-12 kg weight gain is normal in pregnancy period.

Try to avoid following things (preferably in the 1st trimester):

1) Any type of sexual activity/intercourse
2) Long journey/stepping uneven surface
3) High heel shoe (risk of fall on ground with miscarriage)
4) Bitter taste/bad smell/spicy food to avoid nausea
5) Unprescribed/unsafe medication as first 12 weeks are vulnerable to defective organogenesis.

Hope I have answered your query. If you have any further questions I will be happy to help.
Wish your wife for good health and successful motherhood.
Above answer was peer-reviewed by
Follow-up: Pregnant. Vomiting even after taking doxinate. Looking for cure 11 hours later
Thanks for your reply.

Also can you suggest good gynaecologist near hi tech city /madhapur in hyderabad.

Answered by Dr. S Patra 1 hour later

As I practice far away at West Bengal which is far away from Hyderabad, I do not have personal reference of good doctors in your locality.

You can search for good doctors on XXXXXXX or contact the customer support team to help you find a good one.

I apologize for the inconvenience. I will be glad to assist you further if needed.
Please close this discussion if all your queries are answered.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor